# SDR DXTA2025102805459

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 6,381 hours, 4,232 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: AS11504K0084
- Condition: Leaking
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

UPON REACHING END OF RUNWAY 34 WE HEARD A THUD WHEN SETTING PARKING BREAK AND GOT A PARK BRAKE LOW PRESS AMBER CAS MESSAGE. THERE WAS A PUDDLE UNDER RIGHT MAIN WHEN WE TURNED AROUND TO TAXI BACK TO RAMP AND THERE IS FLUID ON RIGHT MAIN STRUT. CORRECTIVE ACTION: REPLACED BRAKE HOSE. OPS CHECK GOOD. IAW AMM 32-10-05, 32-42-00, 32-44-10.
